# SDR DALA2023021401119

- Difficulty date: February 8, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED AND BENT HOLE ON RH CUSP WEB STA Y=715 TO 756 X-44 TO X-60 IN REF NRC 00154. SUMMARY OF NRC 00446: RH CUSP WEB STA Y=715 TO 756 X-44 TO X-60 WAS REPAIRED PER B717-200 SRM 53-00-55-2R REP. 4 FIGURE 221. (LP #2620447)
